The uniqueness of invariant measures for Markov operators

Tom 189 / 2008

Tomasz Szarek Studia Mathematica 189(2008), 225-233 MSC: Primary 60J05; Secondary 37A30. DOI: 10.4064/sm189-3-2 Opublikowany online: 1 January 1970

Streszczenie

It is shown that Markov operators with equicontinuous dual operators which overlap supports have at most one invariant measure. In this way we extend the well known result proved for Markov operators with the strong Feller property by R. Z. Khas'minski.

Autorzy

  • Tomasz SzarekInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek